Conformal mapping and ellipses

Research output: Contribution to journalArticle

Abstract

We answer a question raised by M. Chuaqui, P. Duren, and B. Osgood by showing that a conformal mapping of a simply connected domain cannot take two circles onto two proper ellipses.

Original languageEnglish
Pages (from-to)3507-3513
Number of pages7
JournalProceedings of the American Mathematical Society
Volume134
Issue number12
DOIs
StatePublished - Dec 2006

Keywords

  • Conformal mapping
  • Ellipse

Fingerprint Dive into the research topics of 'Conformal mapping and ellipses'. Together they form a unique fingerprint.

  • Cite this